# SDR UALA2010020100386

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,952 hours, 13,312 cycles
- Engine: Pwa PW2037
- Engine time: 25,658 hours, 34,512 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS NICKED ON FAN BLADE (MARKED WITH TAPE).   ACCOMPLISHED BLADE REPAIR. NEED TO EDDY CURRENT REPAIR.  ACCOMPLISHED HFEC PER MM.  NO CRACK NOTED.  ADDITIONAL .020 BLEND OUT REQUIRED PER MM.  ACCOMPLISHED REPAIR OF BLADE IAW MM.
